# SDR VNAA202511270011

- Difficulty date: September 25, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R13425
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO PERFORM OVERSIZE BEARING INSTALLATON REWORK LH AILERON LUG L4 TO INSTALL BEARING P/N: KSC432409B-03.  NEW BEARING (1EA) (LUG 4) PN:KSC432409B-03 AT AILERON LH WAS INSTALLED PER REO 670-57-61-457 REV -A
